4 doctors weighed in:
Can chemotherapy make you get a headache?
4 doctors weighed in

Dr. Anthony Back
Internal Medicine - Oncology
3 doctors agree
In brief: Zofran (ondansetron)?
The more common issue is that the antinausea medicine causes the headache--especially zofran, (ondansetron) kytril, aloxi.
So check your meds and ask your nurse or doctor.

In brief: Zofran (ondansetron)?
The more common issue is that the antinausea medicine causes the headache--especially zofran, (ondansetron) kytril, aloxi.
So check your meds and ask your nurse or doctor.
Dr. Anthony Back
Dr. Anthony Back
Thank
Dr. William A Biermann
Internal Medicine - Oncology
In brief: Someitmes
There are a long list of side effects from chemotherapy and some patients do have headaches.
Some of the medications used to prevent nausea actually can cause migraine headache. Some of the medications used to prevent low blood counts can also cause more generalized aches.

In brief: Someitmes
There are a long list of side effects from chemotherapy and some patients do have headaches.
Some of the medications used to prevent nausea actually can cause migraine headache. Some of the medications used to prevent low blood counts can also cause more generalized aches.
Dr. William A Biermann
Dr. William A Biermann
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
38 years in practice
2M people helped
Continue
107,000 doctors available
Read more answers from doctors